MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. DELTEC POWER PORT-A-CATH II PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR PRODUCT CODE: LJT

SMITHS MEDICAL ASD, INC. DELTEC POWER PORT-A-CATH II PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR PRODUCT CODE: LJT
Model Number 21-4485-24
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received that a patient had a smiths medical deltec power port-a-cath ii port inserted (b)(6) 2018.On (b)(6) 2019, infusaport could not be aspirated or flushed ct showed was in correct position but had a catheter fracture 4cm from the distal apex.It was required to remove the port and place a picc line.No further adverse patient effects were reported.

Brand Name
DELTEC POWER PORT-A-CATH II PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR PRODUCT CODE: LJT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key9975725
Report Number3012307300-2020-03139
Device Sequence Number3448495
Product Code LJT
UDI-Device Identifier10610586032790
UDI-Public10610586032790
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 04/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model Number21-4485-24
Device Catalogue Number21-4485-24
Device Lot Number3302430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;